Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Vomiting, diarrhea, abdominal pain. Taking fluids, antibiotics. Having chest pains. How to cure?

My boyfriend went to the hospital and was admitted with hat appeared to be the flu . He has vomiting diarrhea and abdominal pain in the upper 2 quadrants. He recieved 4 units of fluids and an antibiotic. He has been home for a few hours but is now having chest pain (pain level 6 on scale of 0-10) and its in the center of his chest and slightly to the left. He s 6 2 and 260lbs. No loose stools since he s been home or vomiting. Drinking lots of liquids but voiding little. Any ideas of how I can help him besides the ER? It s a little out of our price range...
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Good Evening,

He was suffered from Acute Gastroenteritis, and taken I.V. antibiotics, anti emetics, fluids during his stay in hospital, beacause of that he improved a little bit but he needs more treatment for 3-5 days per oral.
He should take treatment as per instructions of local GP, but my suggestions as follows:
1. Tab. Ofloxacin+Ornidazole BD
2. Tab. Ondansetron TID
3. Cap. Pantoprazole+Domperidone BD (empty stomach)
4. Cap. Lactic acid bacillus BD
5. Syp. Aluminium hydroxide+Magnesium hydroxide+Oxethazaine 2 TSF TID

Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor